I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 1, PAGES 75-79
A. S. Gul'ko
View as HTML View as gif image View as LaTeX source
Some condition (2) is given which turns out to be equivalent to the following one: some natural family of neighborhoods of the diagonal forms a quasi-uniformity on a given rectifiable space. So every rectifiable space with (2)-property is completely regular. The condition (2) is also useful in proving some other theorems.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: April 8, 1998